# SDR AUS20030596

- Difficulty date: April 3, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 110125004
- Condition: Fod
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE VARIABLE INLET GUIDE VANES (VIGV) AND COMPRESSOR BLADES DAMAGED BY FOD.  INVESTIGATION FOUND THAT DAMAGE HAD BEEN CAUSED BY AN OBJECT WITH A DIAMETER OF APPROXIMATELY 3.175MM TO 4.762MM(0.125IN TO 0.1875IN).  AN OBJECT OF THIS SIZE COULD NOT PASS THROUGH THE AIR INLET SCREEN WITHOUT CAUSING DAMAGE TO THE SCREENS.  THE INLET SCREENS CONTAINED NO DAMAGE.  SCREENS HAD NOT BEEN REMOVED SINCE MAINTENANCE CHECK APPROXIMATELY 26 HOURS PREVIOUSLY.
